# SDR CA090703005

- Difficulty date: June 28, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 601R930303
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) "ENROUTE DECENT AT 300 KTS, FLAPS WERE DEPLOYING/RETRACTING BETWEEN 0-20 DEGREES ERRATICALLY WITH FLAP SELECTOR POSITION AT 0 DEGREES. RECEIVED INTERMITTENT "HYD PUMP 2B" CAUTION MESSAGE. RECEIVED "FLAPS DEGRADED" STATUS MESSAGE. SLOWING THROUGH 220 KTS FLAPS DEPLOYED TO 45 DEGREES AND RETRACTED. RAN QRH FOR HYD PUMP 2B CAUTION. PROBLEM PERSISTED. SELECTED FLAPS 8, PROBLEM DISCONTINUED".  FSR COMMENTS: HAVE TRIED TO CONFIRM WHETHER THIS WAS A TRUE FLAP MOVEMENT EVENT OR AN INDICATION EVENT.  HAVE NOT BEEN ABLE TO CONFIRM EITHER WAY.   RAISING THE SER BASED ON THE WRITE UP IN THE ACFT MX LOG ATTACHED BASED ON  INFORMATION AVAILABLE, WRITE UP AND DISCUSSION WITH ISE.  SUSPECT EVENT MAY BE RESULT OF FLAP POSITION TRANSMITTER AS ADDRESS IN SL 27-097 (ATTACHED). HOWEVER OPERATOR HAS REMOVED AND REPLACED (FECU) PN: 860D100-18 ABCD SN: 1350.  WILL MONITOR THIS AND PROVIDE UPDATES AS THEY BECOME AVAILABLE.   "INSPECTED FLAP SYS AND FOUND FECU TO BE FAULTY INDICATING MULTIPLE FECU FAILS IN FAULT HISTORY. REPLACED FECU IAW AMM 27-51-05.  OPS CHECKED GOOD. ALSO OPS CHECKED HYD PUMP 2B WITH FLAPS DOWN AT 8 DEGREES PUMP COMES ON. RETRACTED PUMP GOES OFF. OPS CHECKED GOOD OF SYS 2B PUMP. PREFORMED FLAP/LANDING GEAR OVERSPEED INSPECTION".  UPDATE: 07-01-09  SPOKE WITH  CAPTAIN (20848) THAT FLEW ACFT.  CAPTAIN STATED THE FLAP INDICATION ON ED1 EICAS SHOWED VERY SLOW DEPLOYMENT OF FLAPS IN CLIMB AROUND 30,000 FT. BUT FLAPS DID NOT ACTUALLY DEPLOY IT WAS INDICATION ONLY.  LT FLAP POSITION TRANSMITTER UNIT WAS REMOVED AND REPLACED.  FLAP POSITION TRANSMITTER UNIT 601R93030-3 4906898 REPAIRED.
